# SDR ALG2006F00011

- Difficulty date: January 24, 2006
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N497AL
- Make and model: Bell 407
- Aircraft serial: 53172
- Engine: Allsn 250C47B
- System (JASC): 6420 · Tail Rotor Head
- Part: Pitch Link
- Condition: Loose
- Location: Tail Rotor
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

IN FLIGHT, TAIL ROTOR PRODUCED A VIBRATING NOISE.  TIGHTEN T/R PC LINK CAP NUT ONE FLAT.  INSPECTED SYSTEM AND CHECKED WITH VIBRATION GEAR.  EVERYTHING CHECKED OK.  ALL WORK IAW MM.  (K)
